# SDR SWI2025F01716

- Difficulty date: November 15, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039321006
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK 2A OTBD HAS WIDTH REDUCTION WEAR OF 1.16MM MAX ALONG ENTIRE LENGTH.  REMOVED AND REPLACED RT WING FLAP TRACK 2A OTBD IAW AMM 57-54-25.
